Skip to content
My WebMD Sign In, Sign Up
TGIF****11/15/2013****Roll Call *****
avatar
dollbug posted:
TGIF****Morning FMily. MiMi in NC and it is cold here again. I thought we were going to have a nice week-end but they have now changed this to rain off and on all week-end. Not good at all. Yesterday was NOT a good day for me at all. I think it is the COLD. My body ached big time. I finally decided last night that I would take Advil. I guess it helped me since I woke up too early this morning and I was not in as much pain as I was yesterday. I rested really good, just not quite long enough. I feel that a nap will be needed later on this morning. Getting up early is NOT one of my favorite things.

I know that when I worked I could just imagine what it would be like to be able to sleep late. Well, this does NOT happen. I have not worked since 2005 and I can not remember one day when I have actually slept late. Actually I am up earlier than I use to wake up when I worked. Good grief. There is a lot of *things* that are not as I had hoped. Maybe one day though this will change. I can only hope so.

The days was getting closer for our GB's birth. I hope the baby arrives before Thanksgiving. I think there is a new moon, perhaps this week-end and they say more babies are born when this happens. I guess we will see. I am so excited. I can hardly wait. I just hope and pray that everything goes ok with this little arrival and that both mommy and baby are fine.

Welcome to the new members who have joined our support group recently. I am sure that each of you will soon find something that will help you cope better. Everything is a process...sometimes some take longer than others. Learning all you can about what others have found that has helped them is a good thing. You do not know what may or may not help you until you have tried it yourself. Only you will know when something works and make a good difference in how you feel.

Vitamin D. Be sure and speak to your doctor about getting this checked. Low Vitamin D can cause some people to have additional pain and it can also affect other illnesses as well. This is just a simple blood test but you MUST ASK the doctor to check it as it is NOT included in the normal bloodwork that the doctors do. (don't know why though - since it is so very important).

I hope each of you had a good night's rest and I hope today will be a good day for us all, with little to no pain.

Have a great Friday and try to stay warm.

Remember to pace, pace and pace even more. Your body will thank you for this.


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

Reply
 
avatar
missist responded:
Good Morning, TGIF Mimi & all to follow...
What Mimi says about vitamin D is so true. I was surprised to find my D is low--I take 2000 I forget if its mg or IU. But anyhow I I already take that and my dr says I need to up it; and also take iron--which makes me ill. She says if you eat activia yogurt it will counteract the iron--we shall see...

I am busy decorating and cleaning my house for Christmas; I have painted most of my upper cabinets now in the kitchen and have been doing a picture wall in the one spot I have enough wall to do that. All looks nice. I do things slow, but I"m getting there.

Tonight I pick up hubby from airport he is in Germany. Also my next door neighbor is having some trees cut down today--so hoping that goes well as they are very huge and very near my fence and driveway--gonna move the vehicles to street.

Taking the new RX for seizures, so far no seizures--but they are usually about a week apart so I wasn't expecting one yet.

I won't even be up to the full dose for a month--so probably won't see anything change for a while.

Well need to go get my little dawg in, he's crying at the door. Have a good day all!
Mary
 
avatar
Anon_10089 replied to missist's response:
Missist-

I hope your seizures go away and your memory improves! My husband has been on Lamictal (for bi-polar2). He tolerated it pretty well--I think it's an easier anti-seizure med to be on.

I'm sure you were educated about the skin rash that can occur with the lamictal that can be life threatening (very rarely). I wanted to tell you that my husband would get slightly rashy but obviously not the life-threatening version. I just wanted to tell you that in case you get a little bit of the rash that it doesn't necessarily mean it's the full-blown dangerous one. And the rash he did get was not very bad or even itchy, just a little red.

Thanks for sharing your experience with this. It's a good lesson for us to see our doctors if we have new and/or concerning symptoms. It's not always the FM!
 
avatar
fibroinsd responded:
Afternoon all...hard to believe that yesterday was so very hot and dry and today...it is so cold and windy. Well, compared to many parts of the country, I am sure we are still not bad, but it is quite the change.

My DH is on his way home from being in Oregon to help his mother and her husband move into assisted living. They are doing ok, but she felt it was time. He has not been that well, and she cannot take care of him on her own. The week has flown by..and all the things I was going to get done, didn't get done..

Hope you all have a good weekend.

cece
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
debrabrooks1960 responded:
Happy Friday to all,
I have had a bad week. I went to visit my mom for her birthday. I drove 6 hours to get there and two days later I had to drive back. I went by myself. We had a good visit, but on the way my back went into a bad spasm about half way there. So my back has been having spasms ever since. My FM has been acting up real bad too. I am exhausted from the trip. I am so glad the weekend is finally here. I want to relax all weekend in hopes my back can get better. Sleep is almost impossible. I have even tried taking a pain killer and a muscle relaxer with no relief. Tonight I am trying a ice pack for awhile and then a heating pad. It does seem to help a little.
I hope everyone will have a wonderful weekend. Mimi I am excited to hear about your new grandchild coming soon. I can't wait to hear that he/she has arrived. I will pray for your daughter -in-law to have a fast and safe delivery.
Soft hugs to all,
Debbie
Your not over the hill until you are under the hill.
 
avatar
dollbug replied to debrabrooks1960's response:
Hello Debbie. Sorry that you are having to deal with so much. I have to have a pillow to drive. Some places around the holiday have the chair like pad which warms your car seat as well. I think the lighter is used for it to work. Have you tried the Stopain on the place where you back hurts the most? Driving a couple of hours takes a toll on me...so I can not even imagine 6 hours.

I remember many years ago going on a trip to Williamsburg with the Girl Scout Group and my left hip giving me problems. I was driving and had a car full of girls. (this was not a good thing). I really had to take it easy. This trip about did me in. This was long before my FM days.

Thanks for the thoughts and prayers with my GB arrival and my DIL.

I hope you will have a restful week-end and feel better soon.


Take care.

MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

 
avatar
debrabrooks1960 replied to dollbug's response:
Dear Mimi,
Thanks for the well wishes. I am doing much better now. I did roll my sweater up and put behind my back on the trip, but I think a pillow would have been better. I learned from that trip to have my brother or sister go with me the next time to help with the driving. I will not make that long trip on my own again.
Thanks again,
Debbie
Your not over the hill until you are under the hill.


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
463 of 538 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.